# SDR AALA20170214015

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 56,508 hours, 13,993 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG021BH
- Part serial: 2336731
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT ENGINE DID NOT SHUT DOWN WITH THE FUEL CUTOFF SWITCH. FOUND LOOSE CONNECTOR ON THE FUEL FLOW GOVERNOR SHUTOFF SWITCH. CLEANED AND RESEATED CONNECTOR. PROBLEM REPEATED ON 2/13/17 PHL FLIGHT 203. REMOVED AND REPLACED RIGHT FUEL FLOW GOVERNOR IAW SIC 73-94-01. OPERATIONAL CHECK GOOD.
